MathSciNet Relay Station
MathSciNet bibliographic data
MR121746 (22 #12480) 53.00
Hicks, N. An example concerning affine connexions. Proc. Amer. Math. Soc. 11 1960 952–956.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement